MathSciNet Relay Station
MathSciNet bibliographic data
MR1148289 34G20 (34B15 34C25 47H15 47N20)
Aftabizadeh, A. R.; Aizicovici, S.; Pavel, N. H. Anti-periodic boundary value problems for higher order differential equations in Hilbert spaces. Nonlinear Anal. 18 (1992), no. 3, 253–267.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement
HTTP/1.1 200 OK Date: Fri, 18 Aug 2017 00:07:01 GMT Server: Apache WWW-Authenticate: Basic realm="MathSciNet Authentication" Set-Cookie: SID=9b749dc4c76e5e96b4434d7f99bd6af5; path=/; expires=Fri, 06-Jun-2031 00:07:01 GMT Content-Language: en Vary: Accept-Encoding,User-Agent Content-Encoding: gzip Keep-Alive: timeout=5, max=96 Connection: Keep-Alive Transfer-Encoding: chunked Content-Type: text/html; charset=UTF-8 555 Wn6]?'4NJ%h]owIv(KN LRkߌ/' 1o߿p_N.]w47;qݫ;R#b/ ;Ȱַgګ~hgpKM0 Sp8hvڭ^),6* Tf1)3Pcab 1hfOϑOsB)U3jP҆濳3趏rWXRϻ4JZ'@6<[5Zg٠0UG&3z4 *SY䌲B)frB d481mZ$:3.Oi̴ꬡ+'SC~ (kkJ@_ǻ u|#aAKuXG||;OZӎ%\YG\\MԠj2!ovW@p+:Kx5Z Hw;=6 b25=wK7T۰PP$OZ2@*H~R+9iYcf"۰}rB,Phn<4?΋ ݀BKm0T C@PObF0oJ cfg}q"b;5iw]vC *Xߥ{N.޾z&sM({BY ¹9 ,гCvڵT`5(X,s<ҡ T,C3l^]_ 2j`}T;d4Jq ?20#Z X.10>ɹʨXGĢC]O;P*A/@Y * s!bb ΖeX%FZWM\b@U'GUzºIU~_tv "և4 Uީ=΅ /P7j0qnp#Sذ(pNdR'4b;b@ujV ~)UrUnK1yF5g ̣ͩKX?~r0XX,yH1Bլː3?F5 Q"'~UH 5@n=er]6JkLpt- UvNe%_o a yh 0